Skip to Content

What happens if you take more migraine pills than you should?

Responses (2)

Rnazarkewich01 8 Mar 2018

Different physicians treat migraine Headaches with different medication. Taking too much can be minor to dangerous.
If your Migraine is uncontrollable, it is time to go to the Emergency dept. With a list of your daily prescribed medication, supplements, any over the counter meds and anymeds you might take only on occasion.

bestpup 9 Mar 2018

Hello Vfideline16
It's not wise to take more migraine medication then the doctor prescribes. It's especially dangerous if you take more milligrams than prescribed per dose.
Usually, when suffering from a migraine all you want to do is sleep. However, if you go to bed and you have taken more than the prescribed dose both your respirations per minute and your blood pressure will drop. It's natural to have those two vital signs drop while sleeping anyway. Now, by taking more then the prescribed dose your resperations and BP will drop even lower.
Ironically, your heart rate will increase if you take too much headache medicine.
It's also important to note you'll become more fatigued and drowsy.
I recommend you stick to the prescribed dose until you can speak with your doctor.
Feel better!
bestpup

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions